On the freeness of abelian groups: A generalization of Pontryagin’s theorem. (English) Zbl 0223.20058


20K20 Torsion-free groups, infinite rank
Full Text: DOI


[1] L. Fuchs, Abelian groups, International Series of Monographs on Pure and Applied Mathematics, Pergamon Press, New York-Oxford-London-Paris, 1960. · Zbl 0100.02803
[2] Paul Hill, Primary groups whose subgroups of smaller cardinality are direct sums of cyclic groups, Pacific J. Math. 42 (1972), 63 – 67. · Zbl 0251.20057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.